Pacific Journal of Mathematics

A counterexample in the theory of definable automorphisms.

Martin Ziegler

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 665-668.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905698

Mathematical Reviews number (MathSciNet)
MR0376335

Zentralblatt MATH identifier
0326.02040

Subjects
Primary: 02H05

Citation

Ziegler, Martin. A counterexample in the theory of definable automorphisms. Pacific J. Math. 58 (1975), no. 2, 665--668. https://projecteuclid.org/euclid.pjm/1102905698


Export citation

References

  • [1] J. Denes, Definable automorobisms in model theory I, (abstract), J. Symbolic Logic, 38 (1973), 354.
  • [2] A. Ehrenfeucht, An applicationof games to the completeness problem for formalized theories, Fund. Math., 49 (1961), 129-141.
  • [3] J. Grant, Automorphisms definable by formulas, Pacific J. Math., 44 (1973), 107-115.
  • [4] B. Johnsson, Topics in UniversalAlgebra,Lecture Notes in Math.250 (Berlin, Springer 1972) 220 pp.
  • [5] W. E. Marsh, Definableautomorphisms, Notices of Amer. Math. Soc, 16 (1969), 423.